Kyoto Journal of Mathematics

Small embeddings of integral domains

Yu Yang Bao and Daniel Daigle

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let A be a geometrically integral algebra over a field k. We prove that, for any affine k-domain R, if there exists an extension field K of k such that RKkA and RK, then there exists an extension field L of k such that RLkA and trdegk(L)<trdegk(R). This generalizes a result of Freudenburg, namely, the fact that this is true for A=k[1].

Article information

Kyoto J. Math., Volume 59, Number 3 (2019), 703-716.

Received: 4 August 2016
Revised: 5 April 2017
Accepted: 16 May 2017
First available in Project Euclid: 21 May 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14R10: Affine spaces (automorphisms, embeddings, exotic structures, cancellation problem)
Secondary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10] 13G05: Integral domains

integral domains tensor products ring extensions


Bao, Yu Yang; Daigle, Daniel. Small embeddings of integral domains. Kyoto J. Math. 59 (2019), no. 3, 703--716. doi:10.1215/21562261-2019-0022.

Export citation